# SDR SIMA201911154002

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 31,488 hours, 29,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT REAR F/A FLASH LIGHT MISSING-C/A-INSTALLED NEW FLASH LIGHT AT REAR CABIN IN REF TO E140 AMM 33-50-16. OPC GOOD
